# SDR SWAA2022033179741

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY GUSSET AT BS 500D R/H STRINGER 19. / [01] NO ALLOWABLE DAMAGE FOUND IN B737-700 SRM FOR A CRACK ON FWD CARGO BAY GUSSET AT BS 500D R/H STRINGER 19. REPAIR BY REPLACEMENT IAW SRM 51-10-02.;[02] RECEIVED NEW GUSSET ASSY P/N 143A9481-5 FROM STORES. REF PO 855495. REMOVED CRACKED GUSSET IAW SRM 51-40-02.;[03] LOCATED AND DRILLED ON FWD CARGO BAY GUSSET AT BS 500D R/H STRINGER 19 IAW SRM 51-40-05 AND DWG 143A7902 REV:E.;[04] VERIFIED CORRECTIVE ACTION 1-3. OK TO INSTALL NEW GUSSET;[05] INSTALLED ON FWD CARGO BAY NEW GUSSET AT BS 500D R/H STRINGER 19 P/N 143A9481-5;IAW SRM 51-40-02 AND DWG 143A7902 REV:E.;[06] VERIFIED CORRECTIVE ACTION 5.
